# SDR 2003FA0000465

- Difficulty date: April 30, 2003
- Submitted: May 13, 2003
- Operation: General aviation
- Aircraft: N52668
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1241
- Engine: Lyc IO360A1B6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 204303112
- Condition: Failed
- Location: Nlg Ww
- Part time: 4,355 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND ON LANDING SUBSTANTIAL DAMAGE OCCURRED.  JACKED AIRCRAFT, CYCLED GEAR TO UP POSITION WITH AFT LG DOORS DISCONNECTED.  ON EXTENTION, NOSE GEAR FAILED ONCE AGAIN.  MECHANICAL UPLOCK FAILED TO RELEASE.  SUSPECT OUT OF ADJUSTMENT.
